Mathematische Zeitschrift

, Volume 217, Issue 1, pp 287–316

Perturbation by analytic discs along maximal real submanifolds ofCN

  • Josip Globevnik
Article
  • 47 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Josip Globevnik
    • 1
  1. 1.Institute of Mathematics, Physics and MechanicsUniversity of LjubljanaLjubljanaSlovenia

Personalised recommendations